# SDR UPS202131

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S96
- Condition: Inoperative
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FORWARD PANEL NOSE GEAR RED LIGHT INOP WHEN GEAR RAISED AND LOWERED WITH EXCEPTION OF SLIGHT FLICKER, LIGHT CHECKS OK AND ILLUMINATES WHEN POWER LEVERS RETARDED IN FLIGHT.  REPLACED NOSE GEAR LOCK SWITCH.  TEST GOOD.
